# SDR DALA2025020500876

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #14 FASTENER HOLE SHOWS MULTIPLE CRACK INDICATIONS WITH BHEC IN SPAR AND SKIN LAYERS. RH WING REAR SPAR LOWER SURFACE. MARKED. SUMMARY SEE NRC 003-0001:0514-2001/025 00025: NR TRANSFERRED TO H-CK PKG#P-384718220250123 - NR# 32. (LP #0795831)
